# SDR SWAA2022071113425

- Difficulty date: May 30, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOORBEAM LOCATED BS 294.5 AT RBL 52 WL 208.1 FWD GALLEY AND LAV 2022-268011 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22.;[02] TOOL USED P/N: FPK-PRO-104; S/N: PRO-3344 AND DUE DATE: 06-MAY-23;[03] REPAIRED FLOORBEAM LOCATED BS 294.5 AT RBL 25 TO RBL 60 WL 208.1 FWD GALLEY AND LAVATORY AREA I.A.W B737-700 SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2 AND DWG:141A5502 SHEET:15 REV:- AND DWG:141A8310 SHEET:7 REV:-. SEE INDIVIDUAL SING OFF BELOW.;[04] JOB COMPLETED AND CERTIFIED AS RII.
